Library Header Image
LSE Research Online LSE Library Services

A Grassmannian band method approach to the Nehari-Takagi Problem

Iftime, Orest, Kaashoek, Marinus and Sasane, Amol (2005) A Grassmannian band method approach to the Nehari-Takagi Problem. Journal of Mathematical Analysis and Applications, 310 (1). pp. 97-115. ISSN 0022-247X

Full text not available from this repository.

Identification Number: 10.1016/j.jmaa.2005.01.048


The band method is a flexible method for solving a variety of interpolation and extension problems which has evolved into increasing levels of sophistication over the past two decades. This article enhances the Grassmannian version of the band method to handle the Nehari–Takagi problem rather than merely the Nehari problem.

Item Type: Article
Official URL:
Additional Information: © 2005 Elsevier B V
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 15 Sep 2008 14:55
Last Modified: 04 Jan 2024 03:45

Actions (login required)

View Item View Item